# SDR DLM88080850

- Difficulty date: June 11, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N938DL
- Make and model: Doug MD-88
- Aircraft serial: 49811
- Aircraft time: 50,435 hours, 38,458 cycles
- Engine: Pwa PW4060
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Leaking
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLOW LIGHT ON CLIMB-OUT PASSING FL280.  BOTH AC PACKS ON.  NO AUTO PRESS INOP LIGHTS ON.  C/W QRH PROCEDURES NO HELP.  CLOSED OUTFLOW VALVE, NO HELP.  BOTH PNEU X FEED VALVES CLOSED.   FOUND 1 LEAK AT RT ACM 1 LEAK FROM HEAT EXCHANGE ON LEFT SIDE ON 1 OPEN DUCT ON HOT AIR SUPPLY LINE THE SPIDER DUCT FIXED ALL 3 LEAKS LEAK CHECK OK.
